CureZone   Log On   Join
Please help! Advise needed!
 
luvinfo Views: 3,341
Published: 11 years ago
 

Please help! Advise needed!


I need some advise! I have been on the candida diet for around four months. It was heel for the first two weeks, but well worth it. My back pain is gone, rashes cleared up, etc... I have an extremely distened stomach that has never gone away, and I can't figure it out. I started to go off of my diet a little last week (I ate peanuts, pasta, cheese) Not overboard but a little. After that my eyesite began to get blurry again, like a haze and I have to squint to see. The worse was when I ate a granola bar, my face, and my body began to twitch for at least 24 hours. My hair has started to fall out in gobs again. But my stomach, I can't figure this out. I don't have diarrhea if anything I am constipated. It hurts that it's so big. I am taking Black-Walnut , peppermint, garlic, probiotics (which I think make it worse), CAPRIC ACID, and candex. Does anyone have an opinion on this? I could really use some input!! I am pretty sure my candida is under control now, but the rest of this makes no sense to me.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.720 sec, (1)